# SDR 2021FA0000241

- Difficulty date: August 19, 2021
- Submitted: August 21, 2021
- Operation: General aviation
- Aircraft: N600TD
- Make and model: Lear 60LEAR
- Aircraft serial: 60084
- Aircraft time: 7,355 hours, 5,657 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Part time: 1,100 hours, 1,017 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PREMATURE FAILURE OF ENGINE MOUNTED HYDRAULIC PUMP @ 1099.6 HOURS SINCE OVERHAUL.
